MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4; BIOPSY NEEDLE

CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4; BIOPSY NEEDLE
Model Number TJC4011
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The product has a hair inside its package, the issue was noticed by distributor at the time of delivering it to customer.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: two photos¿ samples were received by our quality team for investigation.Upon visual inspection, it was observed that the hair inside package therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001398752 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.Manufacturing personnel have been notified of this incident and additional training was provided.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacturer here.

Brand Name
JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13535499
Report Number1625685-2022-00029
Device Sequence Number20061234
Product Code FCG
UDI-Device Identifier10885403044052
UDI-Public(01)10885403044052
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K913306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberTJC4011
Device Catalogue NumberTJC4011
Device Lot Number0001398752
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown